# SDR ABXA010666

- Difficulty date: January 10, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,359 hours, 24,164 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FORWARD SPAR CAP AT XFS 520.76 HOLE HAD A CRACK INDICATION WITH HFEC DETERMINE CRACK LENGH AND LOCATION IAW ES00046. REPAIRED CRACKED HOLE IAW DAC DWG 4709980 AND DC-8 SRM 51-1-25. ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.
